Alert archive / Vermont / River Flood Warnings in 2011
River Flood Warning 7, NWS Burlington, VT
NWS Burlington, VT issued this river flood warning at Apr 12, 2011, 9:01 AM EDT for Rutland County, Vermont. It took effect at Apr 12, 2011, 5:00 PM EDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2011, 9:01 AM EDT (13:01 UTC)
- In effect from
- Apr 12, 2011, 5:00 PM EDT
- Expired
- Apr 14, 2011, 10:36 AM EDT
- In force
- 42 hr
- Issued by
- NWS Burlington, VT
- Flood severity
- Minor
County Rutland County, VT
The radar
The Burlington radar (KCXX), 104 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Otter Creek at Center Rutland (CENV1). The gauge peaked at 9.35 ft at Apr 13, 2011, 2:00 AM EDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04282000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
993 WGUS41 KBTV 121301 FLWBTV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 901 AM EDT TUE APR 12 2011 ...THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN VERMONT... OTTER CREEK AT CENTER RUTLAND PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN AROUND, DON'T DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY VISITING OUR WEB SITE AT: WEATHER.GOV. && VTC021-131301- /O.NEW.KBTV.FL.W.0007.110412T2100Z-110414T0300Z/ /CENV1.1.ER.110412T2100Z.110413T0600Z.110413T2100Z.NO/ 901 AM EDT TUE APR 12 2011 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * FLOOD WARNING FOR THE OTTER CREEK AT CENTER RUTLAND. * FROM THIS MORNING TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM TUESDAY THE STAGE WAS 7.8 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 8.8 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. * IMPACT...AT 9.0 FEET...IN CLARENDON...LOW LYING PORTIONS OF SOUTH CREEK ROAD WILL FLOOD BETWEEN WALKER MOUNTAIN ROAD AND WALLINGFORD...AND WATER WILL APPROACH ALFRECHA ROAD. IN PITTSFORD...ELM STREET AND DEPOT ROAD WILL BE UNDER WATER. FIELD FLOODING WILL OCCUR ALONG DORR DRIVE IN RUTLAND...ALONG WITH LOWLAND FLOODING UPSTREAM TO WALLINGFORD AND DOWNSTREAM TO PITTSFORD. $$
4 follow-up statements
611 WGUS81 KBTV 122209 FLSBTV FLOOD STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 609 PM EDT TUE APR 12 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN VERMONT... OTTER CREEK AT CENTER RUTLAND PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN AROUND, DON'T DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY VISITING OUR WEB SITE AT: WEATHER.GOV. && VTC021-132209- /O.EXT.KBTV.FL.W.0007.000000T0000Z-110414T1200Z/ /CENV1.1.ER.110412T1450Z.110413T0600Z.110414T0600Z.NO/ 609 PM EDT TUE APR 12 2011 THE FLOOD WARNING CONTINUES FOR THE OTTER CREEK AT CENTER RUTLAND. * AT 4:15 PM TUESDAY THE STAGE WAS 8.6 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.9 FEET BY MIDNIGHT WEDNESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING. * IMPACT...AT 9.0 FEET...IN CLARENDON...LOW LYING PORTIONS OF SOUTH CREEK ROAD WILL FLOOD BETWEEN WALKER MOUNTAIN ROAD AND WALLINGFORD...AND WATER WILL APPROACH ALFRECHA ROAD. IN PITTSFORD...ELM STREET AND DEPOT ROAD WILL BE UNDER WATER. FIELD FLOODING WILL OCCUR ALONG DORR DRIVE IN RUTLAND...ALONG WITH LOWLAND FLOODING UPSTREAM TO WALLINGFORD AND DOWNSTREAM TO PITTSFORD. $$
533 WGUS81 KBTV 131517 FLSBTV FLOOD STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1117 AM EDT WED APR 13 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK...VERMONT... LAKE CHAMPLAIN AT ROUSES POINT OTTER CREEK AT CENTER RUTLAND PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN AROUND, DON'T DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY VISITING OUR WEB SITE AT: WEATHER.GOV. && NYC019-031-115-VTC001-007-011-013-021-141517- /O.EXT.KBTV.FL.W.0008.110413T1515Z-000000T0000Z/ /ROUN6.1.ER.110413T1052Z.110415T1200Z.000000T0000Z.NR/ 1117 AM EDT WED APR 13 2011 THE FLOOD WARNING CONTINUES FOR THE LAKE CHAMPLAIN AT ROUSES POINT. * UNTIL FURTHER NOTICE. * AT 10:00 AM WEDNESDAY THE STAGE WAS 100.0 FEET. * FLOOD STAGE IS 100.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 100.4 FEET BY FRIDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 100.0 FEET...WATER BEGINS TO ENTER SOME LAKE FRONT PROPERTIES. WATER ALSO BEGINS TO THREATEN LOW LYING ROADS... PIERS...AND DOCKS. WAVE ACTION CAN COMPOUND FLOODING ON WINDWARD FACING SHORELINES. $$ VTC021-141517- /O.EXT.KBTV.FL.W.0007.000000T0000Z-110414T1800Z/ /CENV1.1.ER.110412T1450Z.110413T0845Z.110414T1200Z.NO/ 1117 AM EDT WED APR 13 2011 THE FLOOD WARNING CONTINUES FOR THE OTTER CREEK AT CENTER RUTLAND. * AT 10:00 AM WEDNESDAY THE STAGE WAS 9.2 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY MORNING. * IMPACT...AT 9.0 FEET...IN CLARENDON...LOW LYING PORTIONS OF SOUTH CREEK ROAD WILL FLOOD BETWEEN WALKER MOUNTAIN ROAD AND WALLINGFORD...AND WATER WILL APPROACH ALFRECHA ROAD. IN PITTSFORD...ELM STREET AND DEPOT ROAD WILL BE UNDER WATER. FIELD FLOODING WILL OCCUR ALONG DORR DRIVE IN RUTLAND...ALONG WITH LOWLAND FLOODING UPSTREAM TO WALLINGFORD AND DOWNSTREAM TO PITTSFORD. $$
562 WGUS81 KBTV 140454 FLSBTV FLOOD STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1254 AM EDT THU APR 14 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN VERMONT... OTTER CREEK AT CENTER RUTLAND ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING LAKE IN NEW YORK AND VERMONT... LAKE CHAMPLAIN PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN AROUND, DON'T DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY VISITING OUR WEB SITE AT: WEATHER.GOV. && NYC019-031-115-VTC001-007-011-013-021-150454- /O.CON.KBTV.FL.W.0008.000000T0000Z-000000T0000Z/ /ROUN6.1.ER.110413T1052Z.110416T0600Z.000000T0000Z.NR/ 1254 AM EDT THU APR 14 2011 THE FLOOD WARNING CONTINUES FOR THE LAKE CHAMPLAIN AT ROUSES POINT. * AT 12:00 AM THURSDAY THE STAGE WAS 100.2 FEET. * FLOOD STAGE IS 100.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 100.6 FEET BY EARLY SATURDAY MORNING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 101.0 FEET...FLOODING AFFECTS LOW LYING ROADS AND PROPERTY...AND WAVE EROSION ON WINDWARD FACING SHORELINES BECOMES A PROBLEM. IF LAKE ICE IS PRESENT...STRUCTURAL DAMAGE CAN OCCUR. $$ VTC021-150000- /O.EXT.KBTV.FL.W.0007.000000T0000Z-110415T0000Z/ /CENV1.1.ER.110412T1450Z.110413T0845Z.110414T1800Z.NO/ 1254 AM EDT THU APR 14 2011 THE FLOOD WARNING CONTINUES FOR THE OTTER CREEK AT CENTER RUTLAND. * AT 12:30 AM THURSDAY THE STAGE WAS 8.4 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD STAGE THURSDAY AFTERNOON. * IMPACT...AT 8.0 FEET...LOW LYING PORTIONS OF SOUTH CREEK ROAD WILL FLOOD IN CLARENDON BETWEEN WALKER MOUNTAIN ROAD AND WALLINGFORD. IN PITTSFORD...ELM STREET AND DEPOT ROAD WILL BE UNDER WATER. FIELD FLOODING WILL OCCUR ALONG DORR DRIVE IN RUTLAND...ALONG WITH LOWLAND FLOODING UPSTREAM TO WALLINGFORD AND DOWNSTREAM TO PITTSFORD. $$
995 WGUS81 KBTV 141436 FLSBTV FLOOD STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1036 AM EDT THU APR 14 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN VERMONT... OTTER CREEK AT CENTER RUTLAND PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... IF YOU LIVE OR TRAVEL NEAR STREAMS AND RIVERS...SEEK HIGHER GROUND IMMEDIATELY AT FIRST SIGNS OF RISING WATER. OBEY ALL ROAD CLOSURE SIGNS...THEY ARE THERE FOR YOUR SAFETY. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED AREAS...MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN AROUND, DON'T DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR BY VISITING OUR WEB SITE AT: WEATHER.GOV. && VTC021-141506- /O.CAN.KBTV.FL.W.0007.000000T0000Z-110415T0000Z/ /CENV1.1.ER.110412T1450Z.110413T0845Z.110414T1130Z.NO/ 1036 AM EDT THU APR 14 2011 THE FLOOD WARNING IS CANCELLED FOR THE OTTER CREEK AT CENTER RUTLAND. * AT 10:00 AM THURSDAY THE STAGE WAS 7.8 FEET. * FLOOD STAGE IS 8.0 FEET. * FELL BELOW FLOOD STAGE AT 7:30 AM THURSDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.3 FEET BY FRIDAY MORNING. * IMPACT...AT 8.0 FEET...LOW LYING PORTIONS OF SOUTH CREEK ROAD WILL FLOOD IN CLARENDON BETWEEN WALKER MOUNTAIN ROAD AND WALLINGFORD. IN PITTSFORD...ELM STREET AND DEPOT ROAD WILL BE UNDER WATER. FIELD FLOODING WILL OCCUR ALONG DORR DRIVE IN RUTLAND...ALONG WITH LOWLAND FLOODING UPSTREAM TO WALLINGFORD AND DOWNSTREAM TO PITTSFORD. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this river flood warning went out at Apr 12, 7:46 AM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Apr 12, 7:46 AM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 746 AM EDT TUE APR 12 2011 .SYNOPSIS... HIGH PRESSURE WILL BUILD OVER SOUTHEASTERN CANADA TODAY...BUT GIVES WAY TO A LOW PRESSURE SYSTEM MOVING UP ALONG THE EAST COAST FOR WEDNESDAY AND WEDNESDAY NIGHT. HIGH PRESSURE RETURNS FOR THURSDAY INTO FRIDAY...BEFORE ANOTHER LOW AFFECTS THE NORTH COUNTRY FOR THE UPCOMING WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 714 AM EDT TUESDAY...HAVE ISSUED UPDATE TO GOING FORECAST TO REMOVE HEADLINES DUE TO CANCELLED FLOOD WATCH. PLEASE REFER TO HYDRO SECTION BELOW. REST OF FORECAST IN GD SHAPE. PREVIOUS DISCUSSION...CLDS ON BACKSIDE OF FRNT CONTINUE TO PUSH THRU THE CWA THIS MORNING. BACK EDGE OF CLDS IS PUSHING SLOWLY S AND E THRU SOUTHERN QUEBEC ATTM AND WITH SFC RIDGE BUILDING OVER THE AREA...DUE EXPECT NORTHERN ZONES TO SEE SOME BREAKS DURING THE DAY. SOUTHERN AREAS WILL SEE MORE CLDS DUE TO EXITING FRNT SETTING UP ALONG SOUTHERN NEW ENG. A SFC LOW DEVELOPING IN THE APPALACHIANS IS EXPECTED TO LIFT N DURING THE DAY ALONG MEANDERING FRNTL BOUNDARY REMNANTS. TEMPS ACROSS THE CWA THIS MORNING REMAIN IN THE 50S ACROSS VT...BUT 40S CREEPING INTO N NY AS CD AIRMASS OVER SE CANADA FILTERS AIR DOWN INTO CWA AHEAD OF SFC RIDGE. AS A RESULT...EXPECTED HIGHS TO BE IN THE MORNING AS THE COOLER AIR OVERTAKES ENTIRE AREA. GOING INTO TNGT...LOW TO OUR SOUTH CONTINUES TO PUSH NORTHWARD. MDLS DIFFER ON TIMING OF PRECIP ONSET DUE TO RIDGE BUILDING TO OUR N AND W. LGT PRECIP WILL DEVELOP BETWEEN 00Z-06Z WED OVER SOUTHERN ZONES...OVERSPREADING REST OF CWA BY 12Z WED. W/ COLDER AIR OVER MUCH OF HIR TRRN OVERNGT...RW/SW MIX A CERTAIN W/ SOME LGT ACCUM POSSIBLE. OTHERWISE REST OF CWA WILL SEE -RW. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY/... AS OF 408 AM EDT TUESDAY...BY WED MORN...SFC LOW OVER MID-ATLANTIC REGION WITH MDLS BRINGING TRACK OVER EASTERN NEW ENG AND INTO THE CANADIAN MARITIMES BETWEEN 00Z-06Z THURS. BASED ON TRACK...BULK OF PRECIP EXPECTED TO FALL FROM CVLY EASTWARD. QPF AMTS RANGE FROM 0.50" TO NEAR AN INCH. WITH RAINFALL ALREADY RECEIVED FROM FROPA YESTERDAY AND FLOODING ISSUES CURRENTLY...IF QPF AMTS HOLD...CWA COULD ADDITIONAL FLOODING PROBLEMS AND WILL HAVE TO BE MONITORED. WK RIDGING OVER THE AREA WED NGT INTO THURSDAY. WK TROUGH/BACKDOOR FRNT SAGS OVER THE AREA DURING THE DAY THURSDAY. LIMITED QPF WITH LL RIDGE IN PLACE SO WILL ONLY KEEP SL CHANCE FOR NORTHERN ZONES. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... AS OF 408 AM EDT TUESDAY...OVERALL GOOD AGREEMENT BETWEEN 00Z GFS/00Z ECMWF...WITH EXCEPTION OF TIMING OF PRECIPITATION ONSET WITH CLOSED LOW DURING THE DAY SATURDAY. STRONG AREA OF CANADIAN HIGH PRESSURE /1040MB/ BUILDING EWD ACROSS ONTARIO AND QUEBEC WILL BRING FAIR AND SEASONABLE WEATHER CONDITIONS TO THE NORTH COUNTRY THURSDAY NIGHT...FRIDAY...AND FRIDAY NIGHT. SHOULD SEE GOOD RADIATIONAL COOLING BOTH NIGHTS...WITH LOWS MAINLY 25-32F RANGE. HIGHS FRIDAY NEAR TO SLIGHTLY BELOW CLIMO MEAN WITH READINGS IN THE LOW 50S IN THE VALLEYS AND MID/UPR 40S IN THE 1-2 KFT ELEVATIONAL BAND. DEEP...SLOW-MOVING CLOSED LOW PRESSURE SYSTEM MIGRATES EWD FROM THE SRN GREAT LAKES/OHIO VALLEY ON SATURDAY...WITH ONSET OF WARM ADVECTION PRECIPITATION LIKELY DURING SAT AFTN /FAVOR THE SLOWER ECMWF TIMING/. MAY SEE SOME GUSTY SELY WINDS ALONG THE WRN SLOPES OF THE GREEN MTNS AS WELL WITH STRENGTHENING P-GRADIENT...GUSTS 35-45 MPH POSSIBLE LATE SATURDAY. PERIODS OF RAIN LIKELY SAT NIGHT FOLLOWED BY SCT -SHRA SUNDAY AS OCCLUDED BNDRY SWEEPS TO OUR NORTH AND EAST. MAY SEE A FEW MTN FLURRIES SUNDAY NIGHT IN CYCLONIC W-NW FLOW REGIME. MAINTAINED A 30 POP ON MONDAY FOR RAIN SHOWERS...BUT ECMWF SUGGESTS CYCLONIC FLOW REGIME ALOFT MAY ABATE SUNDAY NIGHT ALLOWING FOR MORE SUNSHINE THAN CURRENTLY FORECAST FOR MONDAY. GENERALLY STAYED NEAR MEX-MOS GUIDANCE ON TEMPERATURES THRU THE WEEKEND AND ON MONDAY. && .AVIATION /12Z TUESDAY THROUGH SATURDAY/... THROUGH 12Z WEDNESDAY...COLD FRONT PUSHING SOUTHEAST OF THE NORTH COUNTRY EARLY THIS MORNING ALLOWING FOR GRADUAL CLEARING OF LOW CLOUDS. STILL DEALING WITH MVFR CIGS AT RUT/MPV/SLK...BUT SHOULD SEE CLEARING BY 15Z AT THESE LOCATIONS. JUST CIRRUS CLOUDS OTHERWISE DURING THE DAYLIGHT HRS. WESTERLY WINDS 10-12KTS WILL VEER TO NW-N 10-15G25KT DURING THE DAYLIGHT HRS TODAY. FRONT BECOMES STATIONARY ALONG THE NEW ENGLAND COAST DURING THE DAY TUESDAY AND ALLOWS THE CLOSED UPR LOW OVER THE TN RIVER VALLEY TO TRACK NEWD WITH SFC LOW NEAR THE DELMARVA PENINSULA BY 06Z WED. THUS...MID-LEVEL CLOUDS WILL BE ON THE INCREASE TUESDAY NIGHT FROM SOUTH TO NORTH...WITH A CHANCE OF RAIN REACHING KRUT AROUND 07Z AND MPV/BTV/PBG/SLK BETWEEN 09-12Z. WITH EXPECTED VERTICAL TEMPERATURE PROFILES...MAY SEE A MIX WITH IP/SN AT SLK/MPV EARLY WEDNESDAY MORNING BUT GENERALLY RAIN AT OTHER TAF SITES. ANY PCPN AT KMSS SHOULD HOLD OFF UNTIL AFTER 12Z WEDNESDAY. OUTLOOK 12Z WEDNESDAY THROUGH SATURDAY... WEDNESDAY/WEDNESDAY NIGHT...COASTAL LOW TRACKS FROM THE DELMARVA PENINSULA TO SRN NEW ENGLAND BRINGING MVFR CONDITIONS AND PERIODS OF RAIN TO THE NORTH COUNTRY MUCH OF WED/WED NGT. BRIEF IFR POSSIBLE. A MIX OF RAIN WITH WET SNOW IS POSSIBLE AT KSLK THRU THE DAY WEDNESDAY. THURSDAY AND FRIDAY...MAINLY VFR...BUT A WEAK COLD FRONT COULD BRING ISOLD/SCT -SHRA DURING THURSDAY AFTN. SATURDAY...LOW PRESSURE MOVING EWD FROM THE GREAT LAKES BRINGS CHANCES FOR RAIN BY LATE IN THE DAY. MAY SEE GUSTY SE WINDS UP TO 30 KTS AT KRUT WITH DOWNSLOPE EFFECTS. && .HYDROLOGY... AS OF 745 AM EDT MONDAY...FLOOD WATCH HAS BEEN CANCELLED FOR THE ENTIRE CWA. NO PRECIP IS EXPECTED CWA-WIDE THAT WOULD WARRANT ANY NEW ISSUANCES. AS FOR THOSE WARNINGS/ADVISORIES CURRENTLY IN EFFECT...ALL ARE NOT EXPECTED TO SEE MORE RISES AND WILL BEGIN TO RECEDE DURING THE DAY. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...JN NEAR TERM...JN SHORT TERM...JN LONG TERM...BANACOS AVIATION...BANACOS HYDROLOGY...
Hazardous weather outlook, Apr 12, 7:16 AM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 716 AM EDT TUE APR 12 2011 NYZ026>031-034-035-087-VTZ001>012-016>019-131130- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 716 AM EDT TUE APR 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 1:29 AM EDT | River Flood Warning | BTV | Franklin | 26 hr |
| Apr 12, 3:27 PM EDT | River Flood Warning | BTV | Addison, Chittenden, Franklin, Grand Isle, Rutland | 68 days |
Nearby
River Flood Warnings in Vermont, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.